CR mappings and their holomorphic extension
Journées équations aux dérivées partielles (1987), article no. 23, 6 p.
@article{JEDP_1987____A23_0,
     author = {Baouendi, Mohamed Salah and Rothschild, Linda Preiss},
     title = {CR mappings and their holomorphic extension},
     journal = {Journ\'ees \'equations aux d\'eriv\'ees partielles},
     eid = {23},
     publisher = {Ecole polytechnique},
     year = {1987},
     zbl = {0639.58002},
     mrnumber = {920018},
     language = {en},
     url = {http://www.numdam.org/item/JEDP_1987____A23_0/}
}
TY  - JOUR
AU  - Baouendi, Mohamed Salah
AU  - Rothschild, Linda Preiss
TI  - CR mappings and their holomorphic extension
JO  - Journées équations aux dérivées partielles
PY  - 1987
DA  - 1987///
PB  - Ecole polytechnique
UR  - http://www.numdam.org/item/JEDP_1987____A23_0/
UR  - https://zbmath.org/?q=an%3A0639.58002
UR  - https://www.ams.org/mathscinet-getitem?mr=920018
LA  - en
ID  - JEDP_1987____A23_0
ER  - 
Baouendi, Mohamed S.; Rothschild, Linda P. CR mappings and their holomorphic extension. Journées équations aux dérivées partielles (1987), article  no. 23, 6 p. http://www.numdam.org/item/JEDP_1987____A23_0/

[1] Baouendi, M.S., S. R. Bell, and L. P. Rothschild, CR Mappings of Finite Multiplicity and Extension of Proper Holomorphic Mappings, Bull. AMS 16 (1987), 265-270. | MR 88d:32025 | Zbl 0627.32016

[2] Baouendi, M.S., S. R. Bell, and L. P. Rothschild, Mappings of three-dimensional CR manifolds and their holomorphic extension, (to appear).

[3] Baouendi, M.S., H. Jacobowitz and F. Treves, On the analyticity of CR mappings, Ann. Math. 122 (1985), 365-400. | MR 87f:32044 | Zbl 0583.32021

[4] Bell, S. and D. Catlin, Boundary regularity of proper holomorphic mappings, Duke Math. J. 49 (1982), 385-396. | MR 84b:32037a | Zbl 0475.32011

[5] Diederich, K. and J. E. Fornaess, Boundary regularity of proper holomorphic mappings, Invent. Math. 67 (1982), 363-384. | MR 84b:32037b | Zbl 0501.32010

[6] Diederich and J. E. Fornaess, Pseudoconvex domains with real analytic boundary, Ann. of Math. 107 (1978), 371-384. | MR 57 #16696 | Zbl 0378.32014

[7] Fornaess, J. E., Biholomorphic mappings between weakly pseudoconvex domains, Pacific J. Math. 74 (1978), 63-65. | MR 58 #1257 | Zbl 0353.32026